MathSciNet Relay Station
MathSciNet bibliographic data
MR506620 47A99 (46L05 47B47)
Hadwin, Donald W. An asymptotic double commutant theorem for $C\sp{\ast} $-algebras. Trans. Amer. Math. Soc. 244 (1978), 273–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement